A General Multigrid framwork for a class of perturbed problems

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 208
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKwak, Do Youngko
dc.date.accessioned2013-03-03T12:33:26Z-
dc.date.available2013-03-03T12:33:26Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2002-09-
dc.identifier.citationCONTEMPORARY MATHEMATICS, v.295, no.0, pp.317 - 325-
dc.identifier.issn0271-4132-
dc.identifier.urihttp://hdl.handle.net/10203/78690-
dc.languageEnglish-
dc.publisherAMS-
dc.titleA General Multigrid framwork for a class of perturbed problems-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume295-
dc.citation.issue0-
dc.citation.beginningpage317-
dc.citation.endingpage325-
dc.citation.publicationnameCONTEMPORARY MATHEMATICS-
dc.contributor.localauthorKwak, Do Young-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0